Stopping the pill

Hi everyone, after my lap, I was given the combined pill (Marvelon) to take for 3mths with no break. I hate taking hormones so I was reluctant but was ok doing it because my consultant said it will help to suppress the symptoms of endo. I'm in my 4th week of taking it and it's clear my body is getting used to it now because I've been really sick, had lots of daily breakthrough bleeding and horrible pelvic pains. The side effects are almost as bad as endo itself. If I stopped taking it, does anyone know if endo really does come back or whether I should just try a different brand? From everything I read, it makes periods lighter and helps to reduce production of oestrogen but it doesn't seem to be a miracle worker. Thanks all. Xx

4 Replies

  • Hi it worked for me but maybe go back to doctors and try another pill best suited for your body x

  • Thank you. Did you have quite a lot of breakthrough bleeding? X

  • Yes I had constant spotting for about two weeks.If you have a 4 day break and start the pill again from the correct day (e.g stop on Friday start again on Sunday-take the Sunday pill)the break through bleeding stops :-) good luck I've just come off the pill ready for my lap in June x

  • Thanks for the tip, I'll try that! Good luck with your lap Hun, hope it really helps. X

You may also like...